# SDR ASAA0410607

- Difficulty date: November 23, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,098 hours, 44,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6571909107
- Condition: Dented
- Location: Mid Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, LEFT OUTBOARD MID FLAP UPPER SURFACE HAS A DENT INBOARD OF NR 1 FLAP SPINDLE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-20.  (M)
